# SDR AALA991163

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: 2r Doorway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING AFT OF 2R DOOR INOPERATIVE.  REPLACED WIRE TO EMERGENCY EXIT FLOOR PATH LIGHTING AFT OF 2R DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
